Alert archive / North Carolina / Wind Advisories in 2018
Wind Advisory 7, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this wind advisory at Mar 11, 2018, 4:04 PM EDT for Dare County, North Carolina. It took effect at Mar 12, 2018, 12:00 PM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2018, 4:04 PM EDT (20:04 UTC)
- In effect from
- Mar 12, 2018, 12:00 PM EDT
- Expired
- Mar 13, 2018, 10:00 AM EDT
- In force
- 22 hr
- Issued by
- NWS Newport/Morehead City, NC
County Dare County, NC
The radar
The Morehead City radar (KMHX), 150 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
738 WWUS72 KMHX 112004 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 404 PM EDT Sun Mar 11 2018 NCZ103-104-120915- /O.NEW.KMHX.WI.Y.0007.180312T1600Z-180313T1500Z/ Outer Banks Dare-Outer Banks Hyde- Including the cities of Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 404 PM EDT Sun Mar 11 2018 ...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO 11 AM EDT TUESDAY... The National Weather Service in Newport/Morehead City has issued a Wind Advisory, which is in effect from noon Monday to 11 AM EDT Tuesday. * WINDS...North 30 to 40 mph with gusts up to 50 mph. * TIMING...Monday afternoon through Tuesday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ095-120915- /O.NEW.KMHX.WI.Y.0007.180312T1600Z-180313T1500Z/ Carteret- Including the cities of Morehead City, Beaufort, Newport, Atlantic Beach, and Emerald Isle 404 PM EDT Sun Mar 11 2018 ...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO 11 AM EDT TUESDAY... The National Weather Service in Newport/Morehead City has issued a Wind Advisory, which is in effect from noon Monday to 11 AM EDT Tuesday. * WINDS...North 20 to 30 mph with gusts up to 40 mph. * TIMING...Monday afternoon through Tuesday morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
6 follow-up statements
040 WWUS72 KMHX 120750 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 350 AM EDT Mon Mar 12 2018 NCZ103-104-122000- /O.CON.KMHX.WI.Y.0007.180312T1600Z-180313T1500Z/ Outer Banks Dare-Outer Banks Hyde- Including the cities of Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 350 AM EDT Mon Mar 12 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 AM EDT TUESDAY... * WINDS...North 25 to 35 mph with gusts up to 50 mph. * TIMING...Monday afternoon through Tuesday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ095-122000- /O.CON.KMHX.WI.Y.0007.180312T1600Z-180313T1500Z/ Carteret- Including the cities of Morehead City, Beaufort, Newport, Atlantic Beach, and Emerald Isle 350 AM EDT Mon Mar 12 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 AM EDT TUESDAY... * WINDS...Northwest 15 to 25 mph with gusts up to 45 mph. * TIMING...Monday afternoon through Tuesday morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
988 WWUS72 KMHX 120917 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 517 AM EDT Mon Mar 12 2018 NCZ047-122130- /O.EXA.KMHX.WI.Y.0007.180312T1600Z-180313T1500Z/ Mainland Dare- Including the cities of Manns Harbor, Stumpy Point, and East Lake 517 AM EDT Mon Mar 12 2018 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 AM EDT TUESDAY... The National Weather Service in Newport/Morehead City has issued a Wind Advisory, which is in effect from noon today to 11 AM EDT Tuesday. * WINDS...North 20 to 30 mph with gusts up to 45 mph. * TIMING...This afternoon through Tuesday morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ103-104-122130- /O.CON.KMHX.WI.Y.0007.180312T1600Z-180313T1500Z/ Outer Banks Dare-Outer Banks Hyde- Including the cities of Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 517 AM EDT Mon Mar 12 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 AM EDT TUESDAY... * WINDS...North 25 to 35 mph with gusts up to 50 mph. * TIMING...This afternoon through Tuesday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ095-122130- /O.CON.KMHX.WI.Y.0007.180312T1600Z-180313T1500Z/ Carteret- Including the cities of Morehead City, Beaufort, Newport, Atlantic Beach, and Emerald Isle 517 AM EDT Mon Mar 12 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 AM EDT TUESDAY... * WINDS...Northwest 15 to 25 mph with gusts up to 45 mph. * TIMING...This afternoon through Tuesday morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
076 WWUS72 KMHX 121950 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 350 PM EDT Mon Mar 12 2018 NCZ103-104-130800- /O.CON.KMHX.WI.Y.0007.000000T0000Z-180313T1500Z/ Outer Banks Dare-Outer Banks Hyde- Including the cities of Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 350 PM EDT Mon Mar 12 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * TIMING...This evening through Tuesday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ047-095-130800- /O.CON.KMHX.WI.Y.0007.000000T0000Z-180313T1500Z/ Mainland Dare-Carteret- Including the cities of Manns Harbor, Stumpy Point, East Lake, Morehead City, Beaufort, Newport, Atlantic Beach, and Emerald Isle 350 PM EDT Mon Mar 12 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * TIMING...This evening through Tuesday morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
251 WWUS72 KMHX 130637 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 237 AM EDT Tue Mar 13 2018 NCZ103-104-131500- /O.CON.KMHX.WI.Y.0007.000000T0000Z-180313T1500Z/ Outer Banks Dare-Outer Banks Hyde- Including the cities of Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 237 AM EDT Tue Mar 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * TIMING...Through this morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ047-095-131500- /O.CON.KMHX.WI.Y.0007.000000T0000Z-180313T1500Z/ Mainland Dare-Carteret- Including the cities of Manns Harbor, Stumpy Point, East Lake, Morehead City, Beaufort, Newport, Atlantic Beach, and Emerald Isle 237 AM EDT Tue Mar 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...Northwest 25 to 35 mph with gusts up to 45 mph. * TIMING...Through this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
251 WWUS72 KMHX 131027 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 627 AM EDT Tue Mar 13 2018 NCZ047-095-131130- /O.CAN.KMHX.WI.Y.0007.000000T0000Z-180313T1500Z/ Mainland Dare-Carteret- Including the cities of Manns Harbor, Stumpy Point, East Lake, Morehead City, Beaufort, Newport, Atlantic Beach, and Emerald Isle 627 AM EDT Tue Mar 13 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Newport/Morehead City has cancelled the Wind Advisory. $$ NCZ103-104-131500- /O.CON.KMHX.WI.Y.0007.000000T0000Z-180313T1500Z/ Outer Banks Dare-Outer Banks Hyde- Including the cities of Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 627 AM EDT Tue Mar 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...Northwest 25 to 35 mph with gusts up to 45 mph. * TIMING...This morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts in excess of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
459 WWUS72 KMHX 131400 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 1000 AM EDT Tue Mar 13 2018 NCZ103-104-131500- /O.CAN.KMHX.WI.Y.0007.000000T0000Z-180313T1500Z/ Outer Banks Dare-Outer Banks Hyde- Including the cities of Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 1000 AM EDT Tue Mar 13 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Newport/Morehead City has cancelled the Wind Advisory. Gusty winds have diminished below 45 mph. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Mar 11, 2:39 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Mar 11, 2:39 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
239 PM EDT Sun Mar 11 2018
.SYNOPSIS...
A stationary front will be south of the area through Monday.
Low pressure will develop along the front tonight and move
northeast Monday and Monday night. A weak secondary front will
move through Wednesday, followed by high pressure into the
weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1100 AM Sunday...no signifiant changes with update. Cold
front has pushed south of area with high pressure wedging in
from north resulting in widespread cloudiness north of DPL-HSE
line. Precip is holding off to west and NW of area with latest
guidance indicating most activity holding off until tonight,
thus no change to chance POPs mainly for northern sections this
afternoon. Wedge conditions will keep high temps near 50
northern sections while some insolation will allow southern
sections to rise into lower 60s.
/Previous discussion/
As of 645 AM Sunday...The backdoor cold front has just moved
through the area early this morning and will stall just to the
south this afternoon. Behind the front, isentropic lift will
lead to areas of light rain today but the rain will be patchy
and occur mainly over northern and central sections. The dry sub
cloud layer will limit accumulations through the afternoon.
Based on trends in the radar and the 6Z models will decrease
PoPs to chance today, highest across the north. Highs will range
from around 50 northern Outer Banks to the lower 60s across the
southern zones.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
As of 430 AM Sunday...Rain chances will ramp up tonight,
especially after midnight, as a series of lows develop along
the front stalled to the south. PoPs will increase to
categorical all areas overnight. Lows will range from the upper
30s to lower 40s north coast and inland to the low to mid 40s
south coast.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
As of 430 AM Sunday...Cool, wet, and windy to start the long
term period with a few snow flakes possible Monday evening. A
transition to more spring like weather by weeks end.
An upper level disturbance spinning over southeast Nebraska this
morning will be over the Tennessee Valley by Monday morning. This
disturbance will help intensify a broad, weak low off the South
Carolina coast into another nor easter off the Outer Banks by Monday
evening. The precipitation shield from the coastal low will keep
widespread rain across the area Monday, especially closer to the
coast. We may see a brief lull in precipitation just inland from
the coast for a time as the low off the coast deepens rapidly and at
least our southwest portions get into a dry slot ahead of the main
upper level low.
As the surface low deepens rapidly and moves northeast Monday
evening, the main upper low will swing across our area with another
quick shot of precipitation. Although much drier air will quickly
be on the heels of this second wave of moisture, 1000-850 thickness
values drop to near or just under 1300 dm, with model soundings
supporting a brief window of some wet snow flakes all but the Outer
Banks. Surface temps during this time are expected to remain above
freezing and our window is less than 3 hours, so accumulations are
not expected. A good pressure gradient on the backside of the
developing low will produce windy conditions Monday night. Gusts
inland will mainly be 20-25 mph, but closer to 30 mph along the
Crystal Coast, and between 40 and 45 mph from Downeast Carteret
County northeast through the Outer Banks. These northwest winds
will be short lived though as the pressure gradient relaxes by
Tuesday morning.
Through mid week a large trof will remain in the east and this will
keep us a good 10 to 15 degrees below normal for mid March. With
850 temps in the -6C to -9C range temps will struggle to reach the
lower 50s Tuesday afternoon and likely will hold in the 40s
Wednesday, despite sunshine. AS the trof lifts out by the end of the
week, heights will build over the east. Although the pattern
through Saturday will be zonal, with our air having Pacific Ocean
origins instead of Canada, temps will climb to near normal temps for
this time of the year. Just beyond our extended upper level ridging
late this weekend into early next week gives us hope for a period of
slightly above normal temps. Given our cold January, and recent
cooler than average weather, this will be a welcome change toward
spring.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Short Term /through 18Z Monday/...
As of 200 PM Sunday...Onset of more widespread rain continues to
be delayed and now expecting VFR conditions into early evening,
followed by MVFR CIGs developing 01Z-04Z and then IFR with more
widespread rain 04Z-09Z. Rain and IFR, mainly CIGs, expected to
persist through Monday morning.
Long Term /Monday through Thursday/...
As of 430 AM Sunday...MVFR/IFR/LIFR conditions in rain and low
clouds continue through Monday night as strong low pres tracks
northeast off the NC coast. Return to VFR expected Tue through
Thu as high pressure builds over the area.
&&
.MARINE...
Short Term /through tonight/...
As of 1100 AM Sunday...no changes with update.
/Previous discussion/
As of 645 AM Sunday...Gale Watches have been issued for the
Sounds and coastal waters in anticipation of Gale force winds
developing Monday as low pressure strengthens just off of the
coast. In the meantime, strengthening NE flow developing behind
a cold front which has just moved through the southern waters
early this morning will reach 15 to 25 kt this afternoon and
tonight with seas building from 2 to 4 ft this morning to 4 to 6
ft this evening. Since the Gale force winds will not develop
until Monday morning, and there will be 18-24 hours of 15 to 25
kt winds and rough seas, have decided to issue a SCA for the
Sounds and near shore waters for this afternoon and tonight.
Long Term /Monday through Thursday/...
As of 430 AM Sunday...Dangerous boating conditions later Monday
and Monday night as an area of low pressure strengthens
rapidly off the coast. Gale Watches all coastal waters and
sounds with northwest winds
Northeast to north winds Monday 20 to 30 kts with higher gusts
gradually back toward the northwest Monday night. Sustained winds
peak Monday night 30 to 40 kts with gusts 45 kts or greater over the
central outer waters. Waves build to 10 to 11 feet, especially
north of Cape Hatteras. Waves generally 3 feet over the sounds but
due to the prolonged north to northwest flow may approach 4 feet
over the southern and southeastern end of the Pamlico Sound Monday
night.
Low pressure moves away quickly Tuesday with northwest winds
diminishing to under 20 kts by afternoon. Northwest winds continue
through mid week generally 15 to 20, but may approach small craft
conditions Wednesday night into Thursday as colder air moves over
the waters.
&&
.TIDES/COASTAL FLOODING...
As of 430 AM Sunday...Strengthening low pres will move up the
NC coast Monday into Mon evening. Gale force north winds will
develop Monday along coastal areas, and some minor coastal
flooding will be possible for the Outer Banks north of Cape
Hatteras as well as downeast Carteret county mainly vcnty of
Cedar Island. The good news is that the low pres will be faster
moving than the last system, so winds diminish and turn NW late
Monday night. Nevertheless, any compromised dunes from the last
storm on the Outer Banks could be vulnerable to ocean overwash
as waves build up to as high as 12 ft.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Gale Watch from Monday morning through Tuesday morning for
AMZ135-156-158.
Small Craft Advisory until 11 AM EDT Monday for AMZ135-152-154-
156-158.
Gale Watch from Monday morning through late Monday night for
AMZ130-131.
Small Craft Advisory from 11 PM this evening to 11 AM EDT
Monday for AMZ130-131.
Gale Watch from Monday morning through Tuesday morning for
AMZ150-152-154.
Small Craft Advisory from 8 PM this evening to 11 AM EDT
Monday for AMZ150.
&&
SYNOPSIS...JME
NEAR TERM...JME/JBM
SHORT TERM...JME
LONG TERM...EH/TL
AVIATION...JME/JBM/EH
MARINE...JME/JBM/EH
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Mar 11, 6:40 AM EDT, 9 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 640 AM EDT Sun Mar 11 2018 NCZ029-044>047-079>081-090>094-098-121045- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico-Onslow- 640 AM EDT Sun Mar 11 2018 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ095-103-104-121045- Carteret-Outer Banks Dare-Outer Banks Hyde- 640 AM EDT Sun Mar 11 2018 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strengthening low pressure will move up the NC coast on Monday and exit late Monday night. Strong North winds develop on Monday into first half of Monday evening, and could result in minor coastal flooding and ocean overwash, especially areas that are still vulnerable from the last coastal storm. The minor coastal flood threat on the ocean side will be from Hatteras north. Sound side flooding is possible from Hatteras Village to Downeast Carteret County. In addition wind gusts to near 40 mph are possible over Downeast Carteret County Monday evening and up to 50 mph over the Outer Banks. Temperatures will drop to around freezing on the Outer Banks Tuesday night and Wednesday night, and may threaten sensitive vegetation as the growing season has already begun on the Outer Banks. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 4:37 AM EDT | Gale Watch | MHX | 12 hr | |
| Mar 11, 4:10 PM EDT | Gale Warning | MHX | 42 hr | |
| Mar 11, 4:10 PM EDT | Small Craft Advisory | MHX | 42 hr |
Nearby
Wind Advisories in North Carolina, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.